# SDR SWAA2022021417018

- Difficulty date: May 19, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 41,562 hours, 24,452 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241ACF UPPER SURFACE HAS MULTIPLE LINES OF DELAMINATION. / REPAIRED PASSENGER CABIN FLOOR PANEL 241ACRF OF UPPER SURFACE 1 PLY DEEP DELAMINATION IPW B737-700 SRM 53-00-50-2R-0 REV 64 AND B737-700 SRM 53-00-50-2R-1 REV 64. FLOOR PANEL READY TO BE INSTALLED AFTER 1:30AM 25MAY18. A80188; A59144; A86613; A97437; A06044
